# SDR P5CA9500443

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Le Panel
- Condition: Dented
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR DENTS ON VERTICAL FIN LEADING EDGE PANEL.  BLENDED OUT DAMAGE PER BOEING SRM 51-10-01.
